Couldn't find what you looking for?

TRY OUR SEARCH!

I had dark spots on my skin and I decided to use Proactiv Plus. I ordered it and it came within 9 days. I used it in the morning and at night. But then I my face started burning so I only used it in the mornings. One morning I woke up and my face was all red. I'M BLACK! So I stopped using it and now I have itchy dry skin and my eyes are almost swollen shut. I'm starting a new job in about a week and I don't wanna go in with messed up skin. Please help!

Loading...

hi Mariahh,

some people can experience a severe allergic reaction to Proactiv during initial use. An allergic reaction can cause small, red bumps to appear across treated skin. The treated skin may itch intensely and can appear swollen, scaly or blistered. People who develop allergic reaction side effects following use should stop using and contact a physician right away, to avoid severe skin reactions, Sorry but there isn't any immediate help with this reaction, except for trying to find some healthy alternatives for future Here are some things to help out your skin in it's time of need: Organic honey, Tea tree oil, Vitamin E, Coconut oil, Organic oatmeal (uncooked)..., and by the way your doctor should have advised you to use it on small portion of your face.

Hope this helped.

Reply

Loading...

As a teenager I used Pro activ and it really helped clear out my skin. I thought why not try it again. Used it for a week and my skin was getting worse by the day. It became pinky, scaly, itchy and just ugh. I stopped using it but my skin is terrible and makes me sad. Im using tea tree oil atm. Any other remedies i could use?
Reply

Loading...

I've tried both proactive and proactive plus I think plus works better until I cry for some reason every time I cry it burns my skin wtf haha I'm a teenage girl ya I cry a lot but it hurts to cry it burns my skin so bad
Reply

Loading...

Have you tried Rodan + Fields Unblemish? It's Sulfur based not acid based. It's a lot more gentle on your skin. My friend introduced me to it.
Reply

Loading...